# SDR SWAA2022032974880

- Difficulty date: September 15, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT AREA; SUPPORT ANGLE OUTBOARD OF INBOARD CREASE BEAM CRACKED AT AFT END; BS 291.5 - BS 295.5 RBL54 WL208; MARKED. / REMOVED AND INSTALLED NEW SUPPORT CLIP P/N: 141A8312-3 AT CABIN STA 291.5-295.5; RBL 54; WL 208 IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 REV D. APPLIED CIC TO REPAIR AREA IAW B737-700 AMM 51-21-91-620-802. A-TAG A28470
